# SDR CA080115001

- Difficulty date: January 12, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: AR2674
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR ALTERNATE RELEASE DOOR FAILS TO OPEN DURING PRE FLIGHT CHECK. ALTERNATE EXTENSION DOOR LATCH BROKEN CAUSING DOOR TO STICK IN CLOSED POSITION. REPLACED LATCH ALL CHECKS OK. (TC NR 20080115001)
